# SDR DALA2025030501714

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS, IN REF TO NRC 0642. CORROSION ON RH CUSP WEB STA Y=262-270, ORIGINAL THICKNESS OF 0.020 IN AND MINIMUM REMAINING THICKNESS IS 0.010 IN, PER B717-200 SRM 53-00-55-1A-1 PROCEDURE 1 ALLOWABLE DAMAGE 1 PAR 4. A. FIG 101. SUMMARY OF NRC 00829: CORROSION LEVEL 2. THE RH CUSP WEB STA Y=262-270 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. FIG. 215. (LP #0841398)
